MathSciNet Relay Station
MathSciNet bibliographic data
MR2063098 (2005g:11252) 11T24 (11L05)
Shparlinski, Igor E. Bounds of Gauss sums in finite fields. Proc. Amer. Math. Soc. 132 (2004), no. 10, 2817–2824 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement